# SDR FDEA202108061965

- Difficulty date: August 6, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 30,593 hours, 5,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86525
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8652-5 FOUND CRACK AT STA 1434 LBL10.  MAIN DECK CARGO FLOOR PANEL P/N:152W8652-5 STA 1434 LBL 10 REPAIRED AS PER B777   SRM53-00-50-2R REPAIR 1 , REV38.0   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
